# SDR IPXA2020060856217

- Difficulty date: April 19, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C MAIN CABIN L3 DOOR LWR FWD DOOR JAMB WEB CRACKED BETWEEN STA 1256.75 AND 1250.75 BETWEEN DOOR STOP 7 AND Z-19. CUTOUT DAMAGE, FABRICATED REPAIR DOUBLER AND ACCOMPLISHED PERMANENT REPAIR AT MAIN CABIN L3 DOOR JAMB BETWEEN STA 1256.75 AND 1250.75 BETWEEN DOOR STOP 7 AND Z-19 IAW EA 011-5310-01-2020 REV IR AND EO MD11-5310-76654-A. (MAJOR)
